# SDR UALA2009090802830

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 55,026 hours, 20,208 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND AFT LAV SMOKE DETECTORS GOING OFF WHILE PRESSURIZED AND REPLACED.   REPLACED BOTH AFT AND FWD AFT LAV SMOKE DETECTORS. REPLACED BOTH AFT AFT AND FWD AFT LAV SMOKE DETECTORS.
